Continuity of the visibility function.

Título inglés Continuity of the visibility function.
Título español Continuidad de la función de visibilidad.
Autor/es Forte Cunto, Ana
Organización Dep. Mat. Univ. Buenos Aires, Buenos Aires, Argentina
Revista 0214-1493
Publicación 1991, 35 (2): 323-332, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés G. Beer defined the visibility function of a set S and proved its continuity in the interior of S. It is proved here that the visibility function of a planar Jordan domain is continuous precisely at the cone points of the boundary of S.
Código MathReviews MR1201559
Icono pdf Acceso al artículo completo